Skin Infections

Home The Candida Forum Candida Advice Skin Infections

This topic contains 6 replies, has 2 voices, and was last updated by  dkmichigan 7 years, 10 months ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #64286

    dkmichigan
    Member
    Topics: 1
    Replies: 3

    I came to this site a little over a week ago. Started with a neck rash in January 2010. First dr said dermatitis and gave me a steroid shot, oral steroids and an antibiotic. I had a full body rash within 24 hours. Second dr said fungal yeast infection….but me on difulcan, steroids and nystatin. I have no insurance and the neck rash comes back every 3-4 months. I got tired of spending money on symptoms and here i am.
    July 1st went to the dr with same problem…got same treatment ..steroids and cream. 3 days after stopping the steroids it came back. I have been following this diet since July 14 and.initial rash is no longer weeping, but i have multiple new rash spots forming. On my thigh, back, right forearm and left elbow.
    I live way out in the country and haven’t had the money to go into city to get supplements. Could this simply be die-off?

    #64303

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello and welcome to the forum.

    Since you’ve had the rash off and on for over a year, I can’t see how it could possibly be a die-off reaction. If you do have Candida, the rash is more than likely a yeast reaction. I would also suspect yeast because your rash grew worse after taking the antibiotic and steroid.

    An antibiotic will make the Candida worse by destroying the beneficial bacteria in your system. In addition, perhaps a steroid will cover the symptoms on a temporary basis, but if you have Candida, the steroids will not help to cure it. Steroids are capable of binding with the yeast which can suppress your immune response. By doing this it will only increase the colonization of the infestation causing the spread of the Candida to other cells. This fact, coupled with the antibiotic, is exactly why you had a full body rash within 24 hours of seeing the doctor. As you see, in many cases a regular MD can cause more harm than good to a person with a Candida infestation as they have no idea how to treat it.

    Staying strictly on the diet is your only hope of lessening the symptoms if you cannot purchase supplements.

    If you can list exactly what you are eating, I may be able to give you some advice in that area.

    Able

    #64307

    dkmichigan
    Member
    Topics: 1
    Replies: 3

    These are the things I have been eating in various combinations since July 14th:
    Boiled chicken breasts
    Ground round
    Brown rice
    Spinich
    Romaine lettuce
    Tomatoes
    Poached eggs
    Boiled eggs
    Broccoli
    Olive oil
    Sauerkraut
    Salt and pepper

    The only supplements I have so far are cod liver oil pills and I just found some glucosamine chondroitin. I’m taking an over the counter yeast med called AZO yeast with probiotics. I live an hour from the city and haven’t made a trip to there yet.

    Haven’t been able to choke down plain yogurt…..but after the three weeks, will add yougurt with raspberries from the yard.

    The initial rash is drying up and the additional spots that started, but also have spread out like a puddle. I’m really bored with the food so any suggestions would be appreciated. Looking for a non-sugar recipe for mayonnaise so I have more on my salad than just olive oil. First one I tried didn’t turn out close. Forgot fluids…..mostly only drinking water….got a pack of herbal teas..peppermint and chamomile…but they didn’t satisfy my flavor craving, so I’m back to only water.

    Thanks for your response….I’m determined to do this. (I work in a convenience store and have a weakness for Debbie Cakes….but won’t touch them)

    #64342

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    I would eat the chicken breasts only twice a week if it isn’t organic.

    For the time being, and for at least three or four weeks, I would leave out the brown rice as well.

    The only other possible problem I see on the list you made is the salt. If you’re using regular table salt, such as Mortons, look at the ingredients, if it contains “Dextrose” you should not have it at all as Dextrose is a sugar which will feed the Candia. Hopefully you can find a pure sea salt such as Celtic – and be sure to look at the ingredients. It shouldn’t have any ingredient other than sea salt.

    You mentioned raspberries; I would eat these perhaps no more than twice in a week. If your symptoms do not improve at all, you should stop them altogether.

    Concerning what you’re drinking; water is of course the best choice for any health-based died, especially Candida, but you could also drink lemonade made from real lemon. For sugar, use either Truvia or pure Stevia extract (no other type of Stevia).

    Able

    #64344

    dkmichigan
    Member
    Topics: 1
    Replies: 3

    I’ll get sea salt today…who knew table salt had dextrose! I picked up aloe vera. And acidophilus capsules yesterday and started them.
    I have an appointment with a dermatologist next week. Lymph nodes are visible over my neck and as I am a recovering alcoholic (23 years), I’d like to get my liver checked out. The new locations of the rash concerns me….but only will let the dr prescribe anti-fungal. NO MORE STEROIDS!

    Can knocking down the Candida cause an overgrowth of bacteria? I’m just so sick of feeling so sick.

    #64382

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    dkmichigan wrote:
    Can knocking down the Candida cause an overgrowth of bacteria? I’m just so sick of feeling so sick.

    Not that I’ve ever heard of.

    #64383

    dkmichigan
    Member
    Topics: 1
    Replies: 3

    Any ideas for why ok have this and can’t get rid of it?

    Is it a bad immune system8? I just don’t understand why I’m getting molten rash sites.

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘Skin Infections’ is closed to new replies.